Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Itching, vaginal discharge, sonography showed no pregnancy. Is Canestin ok?

Dr., my last month periio was delayed from 4th august to 13th.on 13th started to have periods but scanty and light flow in spotted form moreover.taken 2 BHCG with 1.2 count as result.consulted doctor on 9th september when started feeling some itching and white vaginal discharge .she asked to get a bllod test again and TVS sonography which resulted NO PREGNANCY and blood test againg with 1.2. she suggested canestin for having a yeast infection , duphaston for 3 cycles,Doxy 1. I do not want to get pregnant so are these test ok for confirmation? is this vaginal cream ok to be taken? can duphaston lead to pregnancy chanes , i want to have regular period and no pregnancy. was the scanty bleeding implantation bledding if these test are not absolute.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Sexologist 's  Response
Fungal infection causes itching and vaginal discharge. your doctor's treatment is right and the tests you did are right, if they show no pregnancy then it confirmatory.
Answered: Tue, 9 Feb 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor